Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Skin opens up, itches profusely. Disappears after few days. Resurfaces each year. Get flu symptoms. Suggestions?

Picked up something in Ecuador, in 2004. The skin, in an area as round and deep as a nickel, opened up and itched profusely... Disappeared after several days...Resurfaces each and every year...The skin doesn t open up, but the area itches profusely and welts up...Now, there are several spots in the same area, and they resurface 2 or 3 times each and every year...Always accompanied by an over all feeling like the flu (minus fever )
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for writing to us.
From the description it seems, you could be having discoid or nummular eczema.
The area of involvement can be treated by application of potent steroid cream along with emollient. To prevent itch and break itch scratch cycle one should also take oral antihistsmine.
Once the lesion has healed completely continue with emollients only
Take care
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor